schliessen

Filtern

 

Bibliotheken

Visual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil

Herein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our know... Full description

Journal Title: Indian Journal of Ophthalmology 2008, Vol.56(2), p.159-160
Main Author: Mehdizadeh, Morteza
Other Authors: Hosseini, Hamid , Yazdchi, Taher , Farahangiz, Siamak
Format: Electronic Article Electronic Article
Language:
Subjects:
ID: ISSN: 0301-4738 ; DOI: 10.4103/0301-4738.39127
Link: http://www.ijo.in/article.asp?issn=0301-4738;year=2008;volume=56;issue=2;spage=159;epage=160;aulast=Mehdizadeh;type=0
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: medknowIndianJOphthalmol_2008_56_2_159_39127
title: Visual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil
format: Article
creator:
  • Mehdizadeh, Morteza
  • Hosseini, Hamid
  • Yazdchi, Taher
  • Farahangiz, Siamak
subjects:
  • Intracranial hemorrhage
  • novagra
  • sildenafil
  • stroke
  • viagra
  • visual fields
ispartof: Indian Journal of Ophthalmology, 2008, Vol.56(2), p.159-160
description: Herein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our knowledge, association of homonymous hemianopia with sildenafil usage has not been reported before.
language:
source:
identifier: ISSN: 0301-4738 ; DOI: 10.4103/0301-4738.39127
fulltext: fulltext
issn:
  • 0301-4738
  • 1998-3689
  • 03014738
  • 19983689
url: Link


@attributes
ID636021689
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidIndianJOphthalmol_2008_56_2_159_39127
sourceidmedknow
recordidTN_medknowIndianJOphthalmol_2008_56_2_159_39127
sourcesystemPC
pqid70320086
galeid175280094
display
typearticle
titleVisual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil
creatorMehdizadeh, Morteza ; Hosseini, Hamid ; Yazdchi, Taher ; Farahangiz, Siamak
ispartofIndian Journal of Ophthalmology, 2008, Vol.56(2), p.159-160
identifierISSN: 0301-4738 ; DOI: 10.4103/0301-4738.39127
subjectIntracranial hemorrhage; novagra; sildenafil; stroke; viagra; visual fields
descriptionHerein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our knowledge, association of homonymous hemianopia with sildenafil usage has not been reported before.
source
version9
lds50peer_reviewed
links
openurl$$Topenurl_article
backlink$$Uhttp://www.ijo.in/article.asp?issn=0301-4738;year=2008;volume=56;issue=2;spage=159;epage=160;aulast=Mehdizadeh;type=0$$EView_record_in Medknow Publications
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Mehdizadeh, Morteza
1Hosseini, Hamid
2Yazdchi, Taher
3Farahangiz, Siamak
titleVisual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil
descriptionHerein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our knowledge, association of homonymous hemianopia with sildenafil usage has not been reported before.
subject
0Intracranial hemorrhage
1novagra
2sildenafil
3stroke
4viagra
5visual fields
general10.4103/0301-4738.39127
sourceidmedknow
recordidmedknowIndianJOphthalmol_2008_56_2_159_39127
issn
00301-4738
11998-3689
203014738
319983689
rsrctypearticle
creationdate2008
recordtypearticle
addtitleIndian Journal of Ophthalmology
searchscope
0medknow
1FREE
2Medknow Publications
scope
0medknow
1FREE
2Medknow Publications
lsr30VSR-Enriched:[galeid, pqid, pages]
sort
titleVisual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil
authorMehdizadeh, Morteza ; Hosseini, Hamid ; Yazdchi, Taher ; Farahangiz, Siamak
creationdate20080601
facets
frbrgroupid8735480956969980913
frbrtype5
creationdate2008
topic
0Intracranial hemorrhage
1novagra
2sildenafil
3stroke
4viagra
5visual fields
collectionMedknow Publications
prefilterarticles
rsrctypearticles
creatorcontrib
0Mehdizadeh, Morteza
1Hosseini, Hamid
2Yazdchi, Taher
3Farahangiz, Siamak
jtitleIndian Journal of Ophthalmology
toplevelpeer_reviewed
frbr
t2
k12008
k2
003014738
119983689
k310.4103/0301-4738.39127
k456
k52
k6159
k7indian journal of ophthalmology
k8visual field defect as presenting sign for hemorrhagic stroke caused by sildenafil
k9visualfielddefectasanafil
k12visualfielddefectasaprese
k15mortezamehdizadeh
k16mehdizadehmorteza
delivery
delcategoryRemote Search Resource
fulltextfulltext
ranking
booster11
booster21
pcg_typepublisher
addata
aulast
0Mehdizadeh
1Hosseini
2Yazdchi
3Farahangiz
aufirst
0Morteza
1Hamid
2Taher
3Siamak
au
0Mehdizadeh, Morteza
1Hosseini, Hamid
2Yazdchi, Taher
3Farahangiz, Siamak
atitleVisual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil
jtitleIndian Journal of Ophthalmology
volume56
issue2
spage159
epage160
issn0301-4738
eissn1998-3689
genrearticle
ristypeJOUR
abstractHerein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our knowledge, association of homonymous hemianopia with sildenafil usage has not been reported before.
pubMedknow Publications
doi10.4103/0301-4738.39127
urlhttp://www.ijo.in/article.asp?issn=0301-4738;year=2008;volume=56;issue=2;spage=159;epage=160;aulast=Mehdizadeh;type=0
pages159-60
oafree_for_read
date2008-06-01